# SDR AALA201707219002

- Difficulty date: July 20, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 55,715 hours, 23,650 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2123
- Condition: No Test
- Location: Pax Door
- Part time: 55,715 hours, 23,650 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR DID NOT PASS OPERATIONAL DAMPING TEST. REMOVED AND REPLACED DOOR DAMPING CYLINDER.
